Stonian p-ortholattices: A new approach to the mereotopology RT::0::

Torsten Hahmann, Michael Winter, Michael Gruninger. Stonian p-ortholattices: A new approach to the mereotopology RT::0::. Artificial Intelligence, 173(15):1424-1440, 2009. [doi]

@article{HahmannWG09,
  title = {Stonian p-ortholattices: A new approach to the mereotopology RT::0::},
  author = {Torsten Hahmann and Michael Winter and Michael Gruninger},
  year = {2009},
  doi = {10.1016/j.artint.2009.07.001},
  url = {http://dx.doi.org/10.1016/j.artint.2009.07.001},
  tags = {systematic-approach},
  researchr = {https://researchr.org/publication/HahmannWG09},
  cites = {0},
  citedby = {0},
  journal = {Artificial Intelligence},
  volume = {173},
  number = {15},
  pages = {1424-1440},
}